# SDR ABXA010238

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOWN GREEN LIGHT DID NOT COME ON, ON GEAR EXTENSION.  REPLACED RIGHT MAIN GEAR LOCK SWITCH PER DC-8 MM 32-60-00.
